Alert archive / Nebraska / Tornado Warnings in 2011
Tornado Warning 53, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Jun 19, 2011, 10:29 PM CDT for Furnas County, Harlan County, Nebraska. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2011, 10:29 PM CDT (03:29 UTC)
- Expired
- Jun 19, 2011, 11:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
Counties Furnas County, NE, Harlan County, NE
The radar
The Grand Island radar (KUEX), 84 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 10:30 PM CDT | HAIL 2.5 | 6 Nnw Oxford, NE | DELAYED REPORT. TIME ESTIMATED FROM RADAR. |
| Jun 19, 10:37 PM CDT | HAIL 1.5 | 4 Sw Atlanta, NE | CORRECTED FOR LOCATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 6:10 PM CDT | Tornado Watch | SPC | 7 hr |
| Jun 19, 9:49 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1727 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1157 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 17.6
The text
As transmitted, in the capitals the NWS used until 2016.
722 WFUS53 KGID 200329 TORGID NEC065-083-200415- /O.NEW.KGID.TO.W.0053.110620T0329Z-110620T0415Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE HASTINGS NE 1029 PM CDT SUN JUN 19 2011 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN FURNAS COUNTY IN SOUTH CENTRAL NEBRASKA... NORTHERN HARLAN COUNTY IN SOUTH CENTRAL NEBRASKA... * UNTIL 1115 PM CDT * AT 1025 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR OXFORD...OR 18 MILES SOUTHWEST OF HOLDREGE...AND MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... RAGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && LAT...LON 4035 9922 4022 9922 4022 9976 4035 9975 TIME...MOT...LOC 0329Z 261DEG 21KT 4030 9963 HAIL 1.75IN $$
3 follow-up statements
247 WWUS53 KGID 200342 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1042 PM CDT SUN JUN 19 2011 NEC065-200352- /O.CAN.KGID.TO.W.0053.000000T0000Z-110620T0415Z/ FURNAS NE- 1042 PM CDT SUN JUN 19 2011 ...THE TORNADO WARNING FOR NORTHEASTERN FURNAS COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4035 9922 4022 9922 4023 9963 4035 9963 TIME...MOT...LOC 0342Z 263DEG 24KT 4031 9950 $$ NEC083-200415- /O.CON.KGID.TO.W.0053.000000T0000Z-110620T0415Z/ HARLAN NE- 1042 PM CDT SUN JUN 19 2011 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN HARLAN COUNTY UNTIL 1115 PM CDT... AT 1039 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 5 MILES SOUTHWEST OF ATLANTA...OR 12 MILES SOUTHWEST OF HOLDREGE...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... RAGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && LAT...LON 4035 9922 4022 9922 4023 9963 4035 9963 TIME...MOT...LOC 0342Z 263DEG 24KT 4031 9950 HAIL 1.75IN $$
196 WWUS53 KGID 200355 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1055 PM CDT SUN JUN 19 2011 NEC083-200415- /O.CON.KGID.TO.W.0053.000000T0000Z-110620T0415Z/ HARLAN NE- 1055 PM CDT SUN JUN 19 2011 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL HARLAN COUNTY UNTIL 1115 PM CDT... AT 1053 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR ATLANTA...OR 10 MILES SOUTH OF HOLDREGE... MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... RAGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && LAT...LON 4024 9950 4035 9950 4035 9922 4022 9922 TIME...MOT...LOC 0356Z 263DEG 24KT 4031 9941 HAIL 1.75IN $$
393 WWUS53 KGID 200406 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1106 PM CDT SUN JUN 19 2011 NEC083-200415- /O.CON.KGID.TO.W.0053.000000T0000Z-110620T0415Z/ HARLAN NE- 1106 PM CDT SUN JUN 19 2011 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL HARLAN COUNTY UNTIL 1115 PM CDT... AT 1102 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR RAGAN...OR 9 MILES SOUTH OF HOLDREGE...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... RAGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && LAT...LON 4025 9922 4026 9942 4035 9943 4035 9922 TIME...MOT...LOC 0406Z 263DEG 24KT 4031 9933 HAIL 1.50IN $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 19, 5:42 PM CDT, 4 hours 47 minutes earlier.
Area forecast discussion, Jun 19, 5:42 PM CDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 542 PM CDT SUN JUN 19 2011 .AVIATION...00Z TAF. STILL WAITING FOR CONVECTIVE DEVELOPMENT THIS EVENING WITH MODELS SUGGESTING TIMING FOR TERMINAL WILL MAINLY BE AFTER DARK AND BROUGHT IN TSTM ACTIVITY INTO KGRI BEGINNING AT 02Z. SEVERE STORMS ARE POSSIBLE TONIGHT WITH THE PRIMARY HAZARDS LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. TSTMS CHCS CARRY INTO THE OVERNIGHT HOURS...AND AS MOISTURE POOLS IN THE VCNTY OF THE WARM FRONT SOME REDUCED VSBYS AND LOWER CIGS PRIMARILY IN THE MVFR CATEGORY. CIGS WILL IMPROVE MONDAY BUT CHCS FOR STORMS RETURN TOWARD EVENING WITH AN ADVANCING COLD FRONTAL BOUNDARY. && .PREV DISCUSSION... /ISSUED 300 PM CDT SUN JUN 19 2011/ SHORT TERM...TONIGHT THROUGH 12Z TUESDAY. PRIMARY FORECAST CONCERN LIES WITH CHANCES FOR SEVERE WEATHER BOTH TODAY AND MONDAY. SATELLITE IMAGERY SHOWING UPPER LEVEL LOW PRESSURE SYSTEM CONTINUING TO DIG SOUTH THROUGH THE ROCKIES...CURRENTLY LOCATED NEAR THE UT/NV BORDER. SURFACE LOW PRESSURE SITS OVER THE SWRN BORDER OF KS/CO...WITH A DISTINCT WARM FRONTAL BOUNDARY EXTENDING EAST THROUGH CENTRAL KS...JUST SOUTH OF THE CWA. AS EXPECTED...THE E/SERLY FLOW INTO THE CWA HAS BROUGHT HIGHER DP VALUES IN...INTO THE MID/UPPER 60S...AND SOME HEFTY AMOUNTS OF INSTABILITY HAVE DEVELOPED ACROSS PORTIONS OF THE REGION. ALSO STARTING TO SEE AREAS OF CU EXPAND...ESP ACROSS THE SOUTHERN AREAS NEAR THE WARM FRONT...BUT A BIT OF CIN STILL REMAINS. THE OVERALL STORY REALLY HASNT CHANGED A WHOLE HECK OF A LOT...WILL CONTINUE TO SEE INCREASED LIFT ACROSS THE REGION WITH ISENTROPIC UPGLIDE AND SHORTWAVE ENERGY EJECTED OUT AHEAD OF THE MAIN LOW/TROUGH. THUNDERSTORM ACTIVITY IS EXPECTED TO EXPAND IN COVERAGE ACROSS THE HIGH PLAINS...WITH A MCS DEVELOPING AND EXPECTED TO IMPACT THE CWA THIS EVENING/OVERNIGHT...BUT WE MAY ALSO SEE THUNDERSTORM DEVELOPMENT NEAR/NORTH OF THE WARM FRONT THIS AFTERNOON/EVENING...WHICH WOULD GRADUALLY SHIFT OFF TO THE N/NE. THIS EVENING AND OVERNIGHT...A STRONG SRLY LLJ DEVELOPS /ANYWHERE FROM 65-75KTS SHOWN BY MODELS/...WHICH WILL AID IN EXPANDING THE OVERALL COVERAGE OF ACTIVITY. MODELS REMAIN IN NOT TOO BAD OF AGREEMENT SHOWING INITIALLY THE MAIN FOCUS/NOSE OF THE LLJ AFFECTING PRIMARILY ERN PORTIONS OF THE CWA...BEFORE GRADUALLY PUSHING A BIT FURTHER NORTH AND SHIFTING OFF SLIGHTLY TO THE EAST...WHICH SHOULD TAKE ALONG THE MORE WIDESPREAD ACTIVITY ALONG. VERY LARGE HAIL REMAINS A POSSIBILITY WITH ANY THUNDERSTORMS WHICH DEVELOP...ALONG WITH HEAVY RAIN AND STRONG WINDS...AND TORNADOES REMAIN A CONCERN WITH THE SURFACE FRONT IN SUCH CLOSE PROXIMITY TO THE CWA. STILL EXPECTING A BUSY LATE AFTERNOON/NIGHT. THUNDERSTORM CHANCES WILL LINGER THROUGH THE OVERNIGHT HOURS...THOUGH THE MAIN FOCUS SHIFTS MORE TOWARD THE NRN/WRN PORTIONS OF THE REGION...AND STRONG/SEVERE THUNDERSTORMS WILL REMAIN A POSSIBILITY. FOCUS THEN TURNS TOWARD MONDAY...WHICH FINDS A SMALL PORTION OF THE CWA AGAIN IN A SPC MODERATE RISK. MODELS NOT IN TOO BAD OF AGREEMENT IN THE OVERALL PICTURE...WHICH SHOWS THE LOW PRESSURE SYSTEM DIGGING THROUGH THE ROCKIES EVENTUALLY MAKING ITS WAY OUT ONTO THE PLAINS. BY 00Z TUESDAY...WE SEE A -STRONG FOR THIS TIME OF YEAR- LOW PRESSURE SYSTEM LOCATED OVER WRN PORTIONS OF NEB/KS /EXACT LOCATION DEPENDS ON THE MODEL/. WHAT WILL PLAY A BIG ROLE IN HOW MUCH ACTIVITY WE SEE TOMORROW IS THE PLACEMENT OF THE SFC LOW AND FRONTAL BOUNDARIES. WHILE PRECIPITATION CHANCES ACROSS WRN PORTIONS OF THE CWA ARE DRIVEN PRIMARILY BY THE LOW ITSELF AND FORCING WRAPPED AROUND THE BACKSIDE...CENTRAL AND ESP ERN AREAS WILL BE AFFECTED BY THE SFC COLD FRONT/DRY LINE. PAST COUPLE OF DAYS WORTH OF MODELS HAVE BEEN FAIRLY CONSISTENT SHOWING THUNDERSTORMS DEVELOPING EITHER RIGHT ALONG THE FAR ERN FRINGE OF THE CWA OR JUST OUTSIDE...AND WHILE THAT GENERAL IDEA REMAINS...SOME MODELS TRY TO NUDGE IT BACK JUST A BIT FURTHER WEST. STILL EXPECTING THE MAIN AREA OF CONCERN TO BE LOCATIONS BASICALLY ALONG AND EAST OF HIGHWAY 281...WITH ACTIVITY PUSHING OFF TO THE EAST...WITH PRECIPITATION CHANCES THEN RESULTING MAINLY FROM THE PASSAGE OF THE UPPER LEVEL LOW ITSELF. PARAMETERS SHOW THAT SEVERE THUNDERSTORMS WILL AGAIN BE A CONCERN. WITH THE SFC FRONT PASSING THROUGH/IN THE AREA TOMORROW...DONT HAVE THE HIGHEST CONFIDENCE IN THE FORECAST HIGHS...ANY E/W SHIFTING OF THE FRONT WOULD HAVE A NOTABLE IMPACT. AT THIS POINT AM CALLING FOR MID/UPPER 70S IN THE WEST WITH LOWER/MID 90S IN THE EAST. LONG TERM...TUESDAY THROUGH SUNDAY. A STRONG UPPER LEVEL STORM SYSTEM WILL CONTINUE TO BE IN THE NEIGHBORHOOD TUESDAY MORNING...AND SHOULD BE LOCATED OVER NORTHEAST NEBRASKA. THIS UPPER SYSTEM IS ABNORMALLY DEEP AND COLD FOR THIS TIME OF YEAR. CONSEQUENTLY...DAYTIME HEATING AT THE SFC IN CONJUNCTION WITH THE COOL AIR ALOFT WILL ALLOW FOR A FEW INSTABILITY SHOWERS AND THUNDERSTORMS ACROSS THE AREA BY AFTERNOON. OVERALL THESE CHANCES OF PRECIPITATION WILL BE LOW...BUT SLIGHTLY MORE LIKELY ACROSS OUR NORTHEAST ZONES...WHICH WILL BE CLOSER TO THE LOW. SHOWERS AND THUNDERSTORMS ARE NOT EXPECTED TUESDAY NIGHT DUE TO THE LOSS OF DIURNAL HEATING. THE UPPER LEVEL SYSTEM SHOULD BE INTO AT LEAST EASTERN MINNESOTA BY WEDNESDAY AFTERNOON...WHICH SHOULD BE FAR ENOUGH AWAY TO ALLOW OUR FORECAST AREA TO DRY OUT. WEDNESDAY HIGH TEMPERATURES WILL BE NEAR TO SLIGHTLY BELOW SEASONAL NORMS. NORTHWESTERLY FLOW ALOFT WILL ALLOW FOR CONTINUED DRY CONDITIONS AND NEAR NORMAL TEMPERATURES ON THURSDAY. THE FORECAST TURNS MORE CHALLENGING FOR FRIDAY INTO NEXT SUNDAY. THERE WILL BE WEAK UPPER RIDGING ACROSS THE CENTRAL PLAINS...BUT EMBEDDED SHORTWAVES WILL SLIDE AROUND THIS RIDGE AND MAY KICK OFF A FEW ISOLATED SHOWERS AND THUNDERSTORMS. WILL KEEP FRIDAY DRY FOR NOW...BUT MAY NEED TO EVENTUALLY ADD A SLIGHT POP...FORECAST MODELS HAVE A SLIGHT HINT IN THE POSSIBILITY OF THUNDERSTORMS ON FRIDAY. CONFIDENCE IN THE SATURDAY AND SUNDAY FORECAST REMAINS LOW...BUT WILL CONTINUE WITH THE SLIGHT POPS GIVEN WEAK SHORTWAVE TROUGHS PASSING THROUGH. AVIATION...18Z TAF. PRIMARY FORECAST CONCERNS FOR THIS TAF PERIOD ARE WITH THUNDERSTORM CHANCES LATER THIS AFTERNOON AND THE POTENTIAL FOR SOME LOW CEILINGS/VISBYS LATER TONIGHT. OVERALL STORY REALLY HASNT CHANGED MUCH...WITH A STRONG UPPER LEVEL DISTURBANCE EXPECTED TO SPARK OFF ANOTHER ROUND OF THUNDERSTORMS LATER THIS AFTERNOON AND INTO THE EVENING. DECIDED TO GO WITH A CB MENTION THROUGH THE MID AFTERNOON/EVENING HOURS WITH A TEMPO GROUP FROM 23-03Z FOR THUNDERSTORMS...AND WILL HAVE TO BETTER ADJUST THE TIMING ONCE THE ACTIVITY ACTUALLY STARTS UP. OTHERWISE...MODELS CONTINUE TO SHOW THE POSSIBILITY OF LOWER CIGS/VISBYS LATER TONIGHT WITH E/NERLY WINDS CONTINUING AT THE TERMINAL..AND KEPT MENTION OF MVFR CONDITIONS GOING. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 19, 5:49 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 549 PM CDT SUN JUN 19 2011 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 201200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 549 PM CDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS THIS EVENING AND TONIGHT. DUE TO VERY FAVORABLE ATMOSPHERIC CONDITIONS...HAIL TO THE SIZE OF TENNIS BALLS...DAMAGING WIND GUSTS TO 70 MPH...AND ISOLATED TORNADOES ARE ALL POSSIBLE FROM THE THUNDERSTORMS. LOCALLY HEAVY RAINFALL IN EXCESS OF ONE INCH IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE WILL BE A CHANCE FOR THUNDERSTORMS ACROSS THE OUTLOOK AREA FROM MONDAY THROUGH TUESDAY AFTERNOON. THERE IS THE POTENTIAL FOR STRONG TO SEVERE STORMS...MAINLY MONDAY AFTERNOON AND EVENING FOR AREAS GENERALLY ALONG AND EAST OF HIGHWAY 281. THE PRIMARY SEVERE WEATHER HAZARD WOULD BE HAIL TO SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH. THERE IS ALSO A CHANCE FOR THUNDERSTORMS FRIDAY NIGHT THROUGH SATURDAY. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING AND TONIGHT ACROSS THE OUTLOOK AREA. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, Jun 19, 10:02 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1002 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 PM HAIL ARAPAHOE 40.31N 99.90W
06/19/2011 E2.50 INCH FURNAS NE STORM CHASER
&&
FAYLocal storm report, Jun 19, 10:09 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1009 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND GST 2 N EDISON 40.31N 99.78W
06/19/2011 E65 MPH FURNAS NE EMERGENCY MNGR
&&
FAYLocal storm report, Jun 19, 10:10 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1010 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM HAIL ARAPAHOE 40.31N 99.90W
06/19/2011 E1.75 INCH FURNAS NE STORM CHASER
&&
FAYLocal storm report, Jun 19, 10:13 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1013 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM HAIL 4 N ARAPAHOE 40.36N 99.90W
06/19/2011 E1.75 INCH GOSPER NE LAW ENFORCEMENT
GOLF BALL SIZED HAILED REPORTED NEAR GOSPER COUNTY LINE
&&
SROSSILocal storm report, Jun 19, 10:14 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1014 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM HAIL 1 N EDISON 40.29N 99.78W
06/19/2011 E1.50 INCH FURNAS NE EMERGENCY MNGR
&&
FAYLocal storm report, Jun 19, 10:16 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1016 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM HAIL 4 W ARAPAHOE 40.31N 99.97W
06/19/2011 E2.50 INCH FURNAS NE STORM CHASER
&&
FAYThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:58 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper | 62 min |
| Jun 19, 9:25 PM CDT | Tornado Warning | GID | Furnas | 35 min |
| Jun 19, 9:48 PM CDT | Tornado Warning | GID | Furnas, Gosper | 27 min |
| Jun 19, 9:56 PM CDT | Tornado Warning | GID | Furnas | 34 min |
| Jun 19, 10:02 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper, Harlan, Phelps | 58 min |
| Jun 19, 10:21 PM CDT | Areal Flood Warning | GID | Furnas, Gosper | 12 hr |
| Jun 19, 10:53 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan, Kearney, Phelps | 67 min |
| Jun 19, 11:14 PM CDT | Tornado Warning | GID | Franklin, Harlan, Kearney, Phelps | 31 min |
| Jun 19, 11:15 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Sherman, Valley | 45 min |
| Jun 19, 11:26 PM CDT | Special Weather Statement | GID | Dawson | 34 min |
| Jun 19, 11:53 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard | 52 min |
| Jun 19, 11:55 PM CDT | Special Weather Statement | GID | Kearney | 35 min |
| Jun 20, 12:03 AM CDT | Severe Thunderstorm Warning | GID | Dawson | 42 min |
| Jun 20, 12:21 AM CDT | Special Weather Statement | GID | Polk | 9 min |
| Jun 20, 12:29 AM CDT | Special Weather Statement | GID | Gosper | 31 min |
| Jun 20, 12:33 AM CDT | Special Weather Statement | GID | Adams | 27 min |
| Jun 20, 12:37 AM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Hall, Kearney | 38 min |
| Jun 20, 12:37 AM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper | 38 min |
| Jun 20, 12:39 AM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Merrick, Nance | 51 min |
| Jun 20, 12:42 AM CDT | Severe Thunderstorm Warning | GID | Dawson | 48 min |
| Jun 20, 12:52 AM CDT | Tornado Warning | GID | Furnas, Gosper | 23 min |
| Jun 20, 1:08 AM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper, Harlan, Phelps | 52 min |
| Jun 20, 1:24 AM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance | 51 min |
| Jun 20, 1:29 AM CDT | Special Weather Statement | GID | Valley | 31 min |
| Jun 20, 1:29 AM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 31 min |
| Jun 20, 1:42 AM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney, Phelps | 48 min |
| Jun 20, 1:51 AM CDT | Severe Thunderstorm Warning | GID | Polk | 39 min |
| Jun 20, 2:02 AM CDT | Tornado Warning | GID | Merrick, Polk | 28 min |
| Jun 20, 2:07 AM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Hall, Kearney | 38 min |
| Jun 20, 2:30 AM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Nance | 14 min |
| Jun 20, 3:07 AM CDT | Special Weather Statement | GID | Merrick | 23 min |
| Jun 20, 3:25 AM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Polk, York | 35 min |
| Jun 20, 3:55 AM CDT | Severe Thunderstorm Warning | GID | Merrick, Polk, York | 32 min |
| Jun 20, 4:40 AM CDT | River Flood Warning | GID | Buffalo, Kearney | 8 days |
| Jun 20, 2:20 PM CDT | Tornado Warning | GID | Furnas, Harlan | 40 min |
| Jun 20, 2:57 PM CDT | Tornado Warning | GID | Furnas, Harlan | 33 min |
| Jun 20, 3:19 PM CDT | Special Weather Statement | GID | Phelps | 26 min |
| Jun 20, 3:23 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 52 min |
| Jun 20, 3:29 PM CDT | Tornado Warning | GID | Furnas, Harlan, Phelps | 19 min |
| Jun 20, 3:29 PM CDT | Tornado Warning | GID | Buffalo, Dawson, Gosper, Phelps | 31 min |
| Jun 20, 3:49 PM CDT | Special Weather Statement | GID | Buffalo | 26 min |
| Jun 20, 3:58 PM CDT | Tornado Warning | GID | Buffalo, Dawson, Gosper, Phelps | 47 min |
| Jun 20, 4:03 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Sherman | 42 min |
| Jun 20, 4:24 PM CDT | Special Weather Statement | GID | Clay, Fillmore, Hamilton, York | 51 min |
| Jun 20, 4:33 PM CDT | Tornado Warning | GID | Buffalo, Sherman | 42 min |
| Jun 20, 4:40 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hall, Hamilton, Howard, Merrick and 1 more | 31 min |
| Jun 20, 4:46 PM CDT | Tornado Warning | GID | Buffalo, Sherman | 44 min |
| Jun 20, 5:05 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Greeley, Hall, Hamilton, Howard and 4 more | 55 min |
| Jun 20, 5:08 PM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 52 min |
| Jun 20, 5:18 PM CDT | Tornado Warning | GID | Hamilton, York | 27 min |
| Jun 20, 5:25 PM CDT | Tornado Warning | GID | Greeley, Howard, Sherman, Valley | 50 min |
| Jun 20, 5:35 PM CDT | Special Weather Statement | GID | Thayer | 25 min |
| Jun 20, 5:39 PM CDT | Tornado Warning | GID | Hamilton, Merrick, Polk, York | 36 min |
| Jun 20, 5:44 PM CDT | Tornado Warning | GID | Polk, York | 31 min |
| Jun 20, 5:53 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Hamilton, Howard, Merrick, Nance, Polk and 3 more | 52 min |
| Jun 20, 6:00 PM CDT | Areal Flood Warning | GID | Greeley, Howard, Sherman, Valley | 6 hr |
| Jun 20, 6:00 PM CDT | Tornado Warning | GID | Hamilton, Merrick, Polk, York | 45 min |
| Jun 20, 6:20 PM CDT | Special Weather Statement | GID | Furnas | 25 min |
| Jun 20, 6:31 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 44 min |
| Jun 20, 6:43 PM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance, Polk | 17 min |
Nearby
Tornado Warnings in Nebraska, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.